# SDR VNAA2022090399912

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: SH6703115113
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE EXTERNAL FUSELAGE AT APPROX FS360.00 JUST FWD OF THE EXTERNAL EMERGENCY LIGHT AND AFT OF PAX DOOR HAS LIGHT SCRATCHES VISIBLE.   L/H SIDE EXTERNAL FUSELAGE AT APPROX. F.S360.00 JUST FWD OF THE EXTERNAL EMERGENCY LIGHT AND AFT OF PAX DOOR LIGHT SCRATCHES WAS REPAIRED AS REQUIRED IAW OLIVER WYMAN EA 22-C7-53-1068, REV IR DATED 08/25/2022
